Discussions that mention vyvanse

Bipolar Disorder board


Im currently taking 15mg of abilify and lyrica (2 pills dosage unsure) ( lyrica is 2pills 2x day). After i eat i become so tired that it is all i can do to not pass out. Eyes become heavy, i become extremely sleepy. Forget being coherient or active. I have recently started taking vyvanse in the afternoons, which seems to help the drowsiness, but for the past week ive been out of it. So for the past week now I have had absoutly no motivation to do anything, i find my self taking naps, and all i want to do is sleep. Is anyone out there having this issue with abilify, and if so what works to combat the extreme drowsiness. I dont want to switch meds because this one is working so well, other than being tired.


FYI back ground info. Im a PSGT or a Sleep tech. so i work nights and sleep during the day. Prior to the abilify i was not drowsy or falling asleep all the time.



Tired in Texas